Previous |  Up |  Next

Article

References:
[1] A. Arhageľskii, S. P. Franklin: Ordinal Invariants for Topological Spaces. Michigan Math. J. 15(1968)313-320. MR 0240767
[2] A. M. Carstens, D. С Kent: A Note on Products of Convergence Spaces. Math. Ann. 182 (1969) 40-44. DOI 10.1007/BF01350161 | MR 0250255 | Zbl 0176.19801
[3] S. P. Franklin: Spaces in which Sequences Suffice. Fund. Math. 57 (1965) 107-115. MR 0180954 | Zbl 0132.17802
[4] D. С. Kent: Convergence Quotient Maps. Fund. Math. 65 (1969) 197-205. MR 0250258 | Zbl 0179.51002
[5] D. С. Kent: Decisive Convergence Spaces, Sequential Spaces, and Frechet Spaces. Rocky Mtn. J. Math. 1 (1971) 367-374. DOI 10.1216/RMJ-1971-1-2-367 | MR 0276916
[6] D. C. Kent, G. D. Richardson: Minimal Convergence Spaces. Trans. Amer. Math. Soc. 160(1971)487-499. MR 0286063 | Zbl 0226.54002
[7] D. C. Kent, G. D. Richardson: Open and Proper Maps between Convergence Spaces. Czech. Math. J. (To appear). MR 0336692 | Zbl 0255.54004
[8] J. Novák: On Some Problems Concerning Multivalued Convergences. Czech. Math. J. 14 (1964)548-561. MR 0176439
[9] G. D. Richardson: A Stone-Čech Compactification for Limit Spaces. Proc. Amer. Math. Soc. 25(1970)403-404. MR 0256336 | Zbl 0194.54702
[10] G. D. Richardson, D. C. Kent: Regular Compactifications of Convergence Spaces. Proc. Amer. Math. Soc. (To appear). MR 0286074 | Zbl 0236.54002
[11] V. Trnková: Topologies on Products and Decompositions of Topological Spaces. Czech. Math. J. 14 (1964) 527-547. MR 0176437
Partner of
EuDML logo